# SDR AALA20010333

- Difficulty date: February 22, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV32402F
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 2353 - EN ROUTE ORD-JAC, SHORTLY AFTER TAKEOFF DETECTED HYDRAULIC QUANTITY QUICKLY DROP TO ZERO. RETURNED ORD AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 1 ENGINE HYDRAULIC PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
